• This topic is empty.
Viewing 0 reply threads
  • Author
    Posts
    • #15299
      Jenny Livingston
      Keymaster

       

      One of the most noticeable side effects of Trikafta for me has been acne. I’m talking deep, cystic acne that doesn’t seem to respond to any skincare routine I’ve tried so far (although I recently got some new products that seem to be helping a bit – fingers crossed).

      For someone who always had clear skin, never experienced breakouts in high school, and bought her first acne treatment facewash at the age of 30, this has been… interesting. The benefits of Trikafta far outweigh the unpleasantness of acne, but that doesn’t mean it’s easy to deal with. It’s painful, uncomfortable and frustrating.

      I know I’m not alone in this. My doctor and pharmacist both confirmed that acne has been a commonly reported side effect, and I’ve seen it discussed by our community online. Trikafta is changing our bodies in so many ways and apparently this is one of them!

      Have you experienced acne as a side effect of CFTR modulators? Have you found anything that helps? How are you handling the changes to your body that aren’t necessarily good ones? Let’s talk about it!

      On Instagram, I’ve started a series called Real Talk Tuesday where we delve into the parts of CF (and life in general) that are sometimes embarrassing or difficult to talk about. Join the conversation on Instagram or here in the forum.
Viewing 0 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account

Verify you are not a robot